# SDR UIEA200600187

- Difficulty date: July 26, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 92,129 hours, 19,133 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AFT FLAP HAS A .375 INCH DIAMETER HOLE AT BOTTOM SKIN.  ACCOMPLISHED 250 DEGREES F. PREPREG PERMANENT REPAIR AS PER 747 SRM 51-40-09 FIG 5 AND 51-40-12.
